# SDR 96ZZZX1431

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS MS, RBL 52, FLOOR SUPPORT SPLICE HAS LEVEL 2 CORROSION (NEXT TO FRAME).  REMOVED AND REPLACED SUPPORT SPLICE PER SRM 51-10-1 AND SRM 51-30-2.  REMOVED CORROSION, TREATED AND PRIMED IN AREA SPLICE PER SRM 51-10-6.
